Construction of k-Hyperideals by P-Hyperoperations

H. Hedayati, R. Ameri


In this note we present a method to construction new k-hyperideals from given k-ideals of a semiring R by using of the P-hyperoperations. Then we investigate the relationship between them. In particular, we describe all khyperideals of the semihyperring of the nonnegative integers.


(semi)hyperring, k-(hyper)ideal, P-hyperoperation, weak distributive

Full Text:



R. Ameri, and M. M. Zahedi, ”Hyperalgebraic System”, Italian Journal of Pure and Applied Mathematics, No. 6 (1999) 21-32.

P. Corsini, ”Prolegomena of Hypergroup Theory”, second edition Aviani editor, (1993).

P. Corsini, and V. Leoreanu, ”Applications of Hyperstructure Theory”, Kluwer Academic Publications (2003).

D. Freni, ” A New Characterization of the Derived Hypergroup via Strongly Regular Equivalences ”, Communication In Algebra, Vol. 30, No. 8 (2002), pp. 3977-3989

H. Hedayati, and R. Ameri,” Fuzzy k-hyperideals ”, Int. J. Pu. Appl. Math.Sci., Vol. 2, No. 2, (to appear).

H. Hedayati, and R. Ameri, ” On k-Hyperideals of Semihyperrings”, (to appear).

S. Ioudilis, Polygroups et certaines de leurs proprietes, Bull. Greek. Math. Soc., vol. 22 (1981) 95-103.

J. Jantosciak, ”Transposition Hypergroups: Noncommutative Join Spaces”, J. of Algebra , Vol. 187 (1997) 97-119.

J. Jantosciak, Homomorphism, Equivalences and Reductions in Hypergroups, Rivista di Matematica Pure ed Applicata, No. 9(1991) 23-47.

M. Krasner, ”Approximation des Corps Values Complets de Caracteristque P 6= 0 Par Ceux de aracteristique 0”, Actes due Colloque d, Algebre Superieure C.B.R.M, Bruxelles, (1965) 12-22.

D.R. Latore, ”On h-ideals and k-ideals in hemirings”, Pub. Math. Debrecen, 12 (1965) 219-226

F. Marty, ”Surnue generaliz-ation de la notion de group”, 8iem cou Scandinaves Stockholm, (1934) 45-49.

I. G. Rosenberg, Hypergroups and Join Spaces determined by relations, Italian J. of Pure and Applied Math., N. 4, (1998), 93-101.

M. K. Sen, and M. R. Adhikari, ” On Maximal k-ideals in Semirings”, Proceedings of the American Mathematics Society, Vol. 118, No. 3, July 1993.

T. Vougiuklis, ”Hyperstructures and their representations”, Hardonic Press, Inc. (1994).

H. J. Weinert, and M. K. Sen, and M. R. Adhikari, ” One-sided k-ideals and h-ideals in Semirings”, Mathematica Pannonica, 7/1 (1996), 147-162.


  • There are currently no refbacks.

Copyright (c) 2005 Franco Eugeni

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.